# SDR HNAA2010122100285

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 65,529 hours, 74,150 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS INOP AT SEAT 5DF.  R & R BULB IN EMERGENCY FLOOR PATH LIGHT AT ROW 5. OPS CKD GOOD.
